# SDR MTNA043020150001

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N955FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0066
- Aircraft time: 13,788 hours, 16,126 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, AIRCRAFT HAD NO BRAKES ON THE LEFT SIDE.  AFTER TROUBLESHOOTING,  REPLACED THE LT BRAKE MASTER CYLINDER THE SYSTEM CHECK GOOD AND THE ACFT WAS RETURN TO SERVICE.
